# SDR ASOA2015100113855

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 31,626 hours, 22,286 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: GG6709800111
- Part serial: 00186
- Condition: Failed
- Location: Cabin Pressure
- Part time: 28,028 hours, 19,787 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN ADVISED FL 340, MOMENTARILY CABIN ATL WARNING, CABIN ATL AND AP NORMAL, ALT LIMITER CAUTION MESSAGE, SLIGHT ODOR OF ELECTRONICS ODOR IN CABIN REPORTED BY BOTH F/A AND PASSENGERS EMERGENCY DECLARED DIVERTED TO NEAREST AIRPORT.  ENROUTE ACFT DIVERTED DUE TO MAINTENANCE.  R & R CABIN PRESSURE CONTROL PANEL IAW AMM 21-33-01, REF AIPC 21-33-01, ITEM 5.  REF AFDL A382588 FOR OPS CHECK.
